Necessary and sufficient conditions for some constraint qualifications in quasiconvex programming

Access this Article

Abstract

In this paper, we investigate relations between constraint qualifications in quasiconvex programming. At first, we show a necessary and sufficient condition for the Q-CCCQ, and investigate some sufficient conditions for the Q-CCCQ. Also, we consider a relation between the Q-CCCQ and the QBCQ and we compare the Q-BCQ with some constraint qualifications.

Journal

  • Nonlinear Analysis : Theory, Methods & Applications

    Nonlinear Analysis : Theory, Methods & Applications 75(5), 2851-2858, 2012-03

    Elsevier

Codes

  • NII Article ID (NAID)
    120005647350
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0362-546X
  • Data Source
    IR 
Page Top